Aa
A
A
Close
Avatar universal
ortho evra patch
I tried calling the toll free number to get in contact with an Ortho Evra representative but the number is no longer valid. I would like to know how likely it is to become pregnant while on the patch? And if it's possible to still get your period if you are pregnant & on the patch? Is it true that if you get your period on the fourth (patch free)week,it IS a guarantee that you are not pregnant??? PLEASE RESPOND SOON! thanx.
Cancel
5 Answers
5 Answers
Page 1 of 1
Avatar universal
I believe that there is a 2 percent chance that you could get pg and yes if you have a noraml period then most liklly your not pg. But if you are that worried I would call your doctor.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
you can still have your period and be pregnant. i two people who were pregnant and didn't know it because they still were having their periods every month. take a pregnancy test if you're worried it can't hurt, only nerve wrecking. i take ortho evra and i have a problem with the patch falling off. This is only my second month on it and already two patches have barely stuck. It does seem to be working, so lets hope it really is. I cannot go through another abortion THAT WAS SOO PAINFUL it hurt more than my tonsil surgery.( had to have abortion because of a medicine i take causes birthdefects =\   ) I believe that the statistic is 1 person in 100 people will become pregnant. You have a greater chance for pregnancy if your body weight is greater than 198 pounds. Hope this was helpful.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I was on the patch for almost a year. It has the same effectiveness as the pill. I liked the convienence of not having to remember to take the pill every day. But, My skin developed a sensitivity to the adhesive and had to stop using it after getting a bad red rash. I seem to be a special case though. Several women I know have had no sensitivity. Good Luck. :)
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I used the patch for about 2 years and loved it. Although i had the initial skin irritation, but after the 3rd use my skin got used to it. I am not a pill taking person so the patch was very convinient for me. I stopped using the patch about a month ago, because my husband had a vasectomy (8 months' ago). My question is is there a side effect or body changes you experience when oyu stop using the patch. I have been having this lower abdominal pains, especially a week to my period.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
414635 tn?1272221293
I HATED the patch, I was on it for almost a year and all the extra hormones made me CRAZY. I was a complelety different person when i went off of it...I;m on the nuva ring now and Love it
Comment
Cancel
414635 tn?1272221293
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1417986816
Blank
KTowne commented on renae176's status
54 mins ago
2020005 tn?1417986816
Blank
KTowne commented on KTowne's status
1 hr ago
5575813 tn?1452484685
Blank
Hollus commented on photo
2 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Avatar universal
Blank
973741 tn?1342346373
Blank
134578 tn?1455656688
Blank
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
4851940 tn?1385441629
Blank
United Kingdom
Women's Health Community Resources